Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 9.

biological control

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2018.1556351)

Dengue fever

Yang, Jin, Chen, Zhou, Tan, Yuanshan, Liu, Zijian and Cheke, Robert ORCID: 0000-0002-7437-1934 (2023) Threshold dynamics of a stochastic mathematical model for Wolbachia infections. Journal of Biological Dynamics, 17 (1):2231967. pp. 1-16. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2023.2231967)

dynamic threshold

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2018.1556351)

ergodicity

Yang, Jin, Chen, Zhou, Tan, Yuanshan, Liu, Zijian and Cheke, Robert ORCID: 0000-0002-7437-1934 (2023) Threshold dynamics of a stochastic mathematical model for Wolbachia infections. Journal of Biological Dynamics, 17 (1):2231967. pp. 1-16. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2023.2231967)

host-parasitoid model

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2018.1556351)

IPM

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2018.1556351)

Lyapunov function

Yang, Jin, Chen, Zhou, Tan, Yuanshan, Liu, Zijian and Cheke, Robert ORCID: 0000-0002-7437-1934 (2023) Threshold dynamics of a stochastic mathematical model for Wolbachia infections. Journal of Biological Dynamics, 17 (1):2231967. pp. 1-16. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2023.2231967)

population replacement

Yang, Jin, Chen, Zhou, Tan, Yuanshan, Liu, Zijian and Cheke, Robert ORCID: 0000-0002-7437-1934 (2023) Threshold dynamics of a stochastic mathematical model for Wolbachia infections. Journal of Biological Dynamics, 17 (1):2231967. pp. 1-16. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2023.2231967)

resistance

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2018.1556351)

This list was generated on Thu Jun 13 20:00:26 2024 UTC.